Thanks for the response. It's good to hear the nausea might pass but really sorry to hear it hasn't helped your symptoms. I stopped taking my Rasagaline - but am wondering now if that was the right thing to have done. Finding the right meds feels very hit and miss. I hope you can find the right dose. I'm going to see what the Parkinson's nurse says on Thursday, but it does feel like a condition that you need to decide yourself what works once you understand what each drug might do.
I'm also wondering if Ropinerole can make you emotional. I've been holding it together through all sorts of challenges recently but one unpleasant encounter with a rude person this morning reduced me to a wreck. Thankfully there were some kind people nearby to offer sympathy but I've had to take the day off work. I find myself wondering, Is this because of all the pressures I'm under - or is it yet another side effect!?
Oh well, tomorrow's another day... up and at it!
Good luck finding your correct meds. Keep in touch on your symptom control v side effects.